i would like to know what this supplement could do to me it i use it along with prescription meds: glyburide, lisinopril,metformin, lipitor, and baby aspirin.
the supplement is:
nopal,konjac mannan,gymnema sylvestre,fenugreek extract,cinnuli PF,bitter melon extract, 1%corosolic acid extract from banaba leaf.
thank you .
You're asking what it could do to you after you're taking it? You need to search each of the ingredients vs each of the medications to see if there any contradictions. For example; nopal vs glyburide contradictions. Don't believe the marketing hype about bitter melon for it doesn't mix well with metformin (Glucophage(R)), chlorpropamide (Diabinese(R)), glyburide (Diabeta(R) Glynase(R)), glipizide (Glucotrol(R)), insulin, and others).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.